# SDR FDEA201006071857

- Difficulty date: June 7, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA38571
- Condition: Corroded
- Location: Bs 1871
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT IS CORRODED TOP & BOTTOM FROM BS 1868 TO BS 1871; LBL 56.  REMOVED CORROSION IAW SRM 51-21-01, PG 28A, VOL II.  100% MATERIAL LOSS -   OUT OF LIMITS IAW SRM 53-00-01, FIG 1-B, VOL I.  REMOVED FLOOR SUPPORT   FROM FS 1853 TO 1902 LT, LBL 56 IAW SRM 51-31-01, PG 1, VOL II.  DRILLED TO FIT   NEW SUPPORT AND INSTALLED NEW SUPORT IAW SRM 51-31-01, PG 1, VOL II   FROM FS 1853 TO 1902, LBL 56.
